Authors: Dimitrijević, Ivan
Dragović, Branko 
Grujić, Jelena
Rakić, Zoran
Title: On modified gravity
Journal: Springer Proceedings in Mathematics and Statistics
Volume: 36
First page: 251
Last page: 259
Issue Date: 1-Jan-2013
ISBN: 9784431542698
ISSN: 2194-1009
DOI: 10.1007/978-4-431-54270-4_17
Abstract: 
We consider some aspects of nonlocal modified gravity, where nonlocality is of the type RF. In particular, using Ansatz of the form R = cRγ, we find a few special cosmological solutions for the spatially flat FLRW metric. There are singular and nonsingular bounce solutions. For late cosmic time, scalar curvature R(t) is in low regime and scale factor a(t) is decelerated.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

22
checked on Dec 6, 2022

Page view(s)

8
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.